# SDR PNSA041102

- Difficulty date: November 5, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N665PA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- Aircraft time: 29,816 hours
- Engine: Ge CT79B
- Engine time: 25,434 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

FLT WAS EN ROUTE FROM DUT TO ANC WHEN FLIGHT CREW PULLED TORQUE BACK TO 60 PERCENT FOR DESCENT THE NR 2 ENGINE WENT TO 20 PERCENT CREW HEARD A LOUD BANG, ITT RISING, AUTO IGNITION CAME ON OVERTEMP LIGHT CAME ON FOR 1 SEC.  MEMORY ITEMS FOR COMPRESSOR STALL STARTED ENGINE RECOVERED.  MX FOUND FIRST STAGE INLET GUIDE VANES VERY STIFF AND A BENT IGV ACTUATING ARM GOING TO THE ACTUATING RING OF THE IGV'S.  ENGINE WAS REMOVED AND REPLACED.
